MAUDE Adverse Event Report: QUEST MEDICAL, INC MYOCARDIAL PROTECTION SYSTEM 2 DELIVERY SET; MPS 2 DELIVERY SET

QUEST MEDICAL, INC MYOCARDIAL PROTECTION SYSTEM 2 DELIVERY SET; MPS 2 DELIVERY SET
Model Number 5001102-AS
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, quest is still pending completion of the investigation.A supplemental report will be filed at the completion of the investigation.
 
Event or Problem Description
It was reported to (b)(6) by university hospital ((b)(6)) that, after priming of the mps disposable set, the fluid level in the reservoir was noticeably higher and the water level in the heater/cooler was lower than at start of priming, indicating a leak.The disposable was removed and replaced prior to running the case.

Brand Name
MYOCARDIAL PROTECTION SYSTEM 2 DELIVERY SET
Common Device Name
MPS 2 DELIVERY SET
Manufacturer (Section D)
QUEST MEDICAL, INC
1 allentown parkway
allen TX 75002
MDR Report Key12103753
Report Number1649914-2021-00006
Device Sequence Number3713840
Product Code DTR
UDI-Device Identifier00634624521124
UDI-Public00634624521124
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K953838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/23/2024
Device Model Number5001102-AS
Device Lot Number0620951A05
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2021
Initial Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1